# SDR COM31034

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: L38710SA
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INTRANSIT LIGHT REMAINED ON AFTER GEAR SELECTED UP.  HYDRAULIC LEAK NOTICED ON LT MLG.  REPLACED LT MLG DOWNLOCK SWIVEL FITTING.
